# SDR ZZDA2008007

- Difficulty date: January 6, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039491
- Part serial: 9410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS & OVERWING EXIT SIGNS (LOWER) INOP FROM ROW 20 TO ROW 24.  INSTALLED SERVICEABLE EMER LIGHT POWER SUPPLY & BATTERY AT RIGHT ROW 25 IAW AMM 33-51-03.  OPS CHECK GOOD.
